VOL. 52 · NO. 3 | June 2022
Front Matter
Rocky Mountain J. Math. 52 (3), (June 2022)
No abstract available
Sahar Mohamed Ali Abou Bakr
Rocky Mountain J. Math. 52 (3), 757-776, (June 2022) DOI: 10.1216/rmj.2022.52.757
KEYWORDS: Banach Algebra, normal cones, solid cones, ‎cone metric spaces, b-cone metric spaces, semiinterior points, ‎fixed point theorems, 47H09, 47H10
Mustafa Cemil Bişgin
Rocky Mountain J. Math. 52 (3), 777-791, (June 2022) DOI: 10.1216/rmj.2022.52.777
KEYWORDS: spectrum of an operator, resolvent set, perturbed operator, quadruple band matrix, sequence space, 47A10, 47B37, 47B39
Ahlème Bouakkaz
Rocky Mountain J. Math. 52 (3), 793-803, (June 2022) DOI: 10.1216/rmj.2022.52.793
KEYWORDS: iterative boundary value problem, continuous dependence solutions, Green’s functions, bounded solutions, fixed point Theorem, 34A12, 34K10, 34B27, 47H10
Lahcen Bouchikhi, Abdellah El Kinani
Rocky Mountain J. Math. 52 (3), 805-816, (June 2022) DOI: 10.1216/rmj.2022.52.805
KEYWORDS: Fourier inversion formula, Weyl functional calculus, Michael-algebra, Paley–Wiener of r-exponential type, numerical range, tempered distribution, joint spectrum, P. Lévy’s theorem analogue, 46H30, 46J05
Nathanial Brown, Sarah L. Browne, Rufus Willett, Jianchao Wu
Rocky Mountain J. Math. 52 (3), 817-827, (June 2022) DOI: 10.1216/rmj.2022.52.817
KEYWORDS: the UCT problem, KK-theory, nuclear C∗-algebras, 46-02
Liping Cao, Bernard L. S. Lin
Rocky Mountain J. Math. 52 (3), 829-842, (June 2022) DOI: 10.1216/rmj.2022.52.829
KEYWORDS: theta function identities, sum of squares, sum of triangular numbers, 11D85, 11E25
Michael Cranston, Adrien Peltzer
Rocky Mountain J. Math. 52 (3), 843-875, (June 2022) DOI: 10.1216/rmj.2022.52.843
KEYWORDS: Probabilistic number theory, CLT for prime factors, central limit theorem for prime divisors, Erdos–Kac theorem, zeta distribution, 60B99, 11A99
Su-Ping Cui, Nancy S. S. Gu
Rocky Mountain J. Math. 52 (3), 877-885, (June 2022) DOI: 10.1216/rmj.2022.52.877
KEYWORDS: generalized Frobenius partitions, integer matrix exact covering system, congruences, Ramanujan’s theta functions, 11P83, 05A17
Choukri Derbazi, Zidane Baitiche
Rocky Mountain J. Math. 52 (3), 887-897, (June 2022) DOI: 10.1216/rmj.2022.52.887
KEYWORDS: Φ-Caputo fractional derivative, time-delay differential equations, generalized Laplace transform, uniqueness, Ulam–Hyers–Mittag–Leffler (UHML) stability, Φ-fractional Bielecki-type norm, Φ-fractional Gronwall type inequality, 26A33, 34A08, 34D10, 45N05
Mohammad Javad Latifi, Doug Pickrell
Rocky Mountain J. Math. 52 (3), 899-924, (June 2022) DOI: 10.1216/rmj.2022.52.899
KEYWORDS: Verblunsky coefficients, Gaussian free field, Loop group factorization, 60B12, 60B15, 60B20
Andrew D. Lewis
Rocky Mountain J. Math. 52 (3), 925-947, (June 2022) DOI: 10.1216/rmj.2022.52.925
KEYWORDS: locally convex spaces, Integration, differentiation, 28B05, 46A32
Shuchao Li, Zihan Zhou
Rocky Mountain J. Math. 52 (3), 949-966, (June 2022) DOI: 10.1216/rmj.2022.52.949
KEYWORDS: Aσ-index, signless Laplacian spectral radius, block graph, independence number, cut edge, 05C50, 15A18‎
Wenhui Lin
Rocky Mountain J. Math. 52 (3), 967-998, (June 2022) DOI: 10.1216/rmj.2022.52.967
KEYWORDS: Jordan-type η-∗-product, ∗-isomorphism, von Neumann algebra, 47B49, 46L10
Yuhui Liu
Rocky Mountain J. Math. 52 (3), 999-1007, (June 2022) DOI: 10.1216/rmj.2022.52.999
KEYWORDS: Waring–Goldbach problem, Hardy–Littlewood method, additive number theory, 11P32, 11P55
Farzollah Mirzapour, Ali Morassaei
Rocky Mountain J. Math. 52 (3), 1009-1020, (June 2022) DOI: 10.1216/rmj.2022.52.1009
KEYWORDS: h-convex function, ‎operator inequality, Hilbert space, 47A63, 26D15
Kamlesh Parwani
Rocky Mountain J. Math. 52 (3), 1021-1029, (June 2022) DOI: 10.1216/rmj.2022.52.1021
KEYWORDS: circle diffeomorphisms, group actions, mapping class group, 37C05, 37E10, 20F65
Devendra Prasad
Rocky Mountain J. Math. 52 (3), 1031-1038, (June 2022) DOI: 10.1216/rmj.2022.52.1031
KEYWORDS: integer-valued polynomials, irreducible elements, generalized factorials, 13F20
Anirban Sen, Pintu Bhunia, Kallol Paul
Rocky Mountain J. Math. 52 (3), 1039-1046, (June 2022) DOI: 10.1216/rmj.2022.52.1039
KEYWORDS: Berezin symbol, Berezin number, ‎reproducing kernel Hilbert ‎space, 47A30, 15A60, 47A12
Yongxiu Shi, Haitao Wan
Rocky Mountain J. Math. 52 (3), 1047-1061, (June 2022) DOI: 10.1216/rmj.2022.52.1047
KEYWORDS: ∞-Laplacian equation, viscosity solutions, boundary blow-up, pointwise boundary behavior, 35B40, 35J25, 35J60, 35J62, 35J67
Yang Tan, Yinying Kong
Rocky Mountain J. Math. 52 (3), 1063-1072, (June 2022) DOI: 10.1216/rmj.2022.52.1063
KEYWORDS: Algebroid function, order, uniqueness, angular domain, 30D30, 30D35
Shuzhou Wang, Zhenhua Wang
Rocky Mountain J. Math. 52 (3), 1073-1087, (June 2022) DOI: 10.1216/rmj.2022.52.1073
KEYWORDS: relative operator entropies, Tsallis relative operator entropies, JB-algebras, Operator inequalities, 46H70, 47A56, 47A60, 47A63, 94A17, 17C65, 46N50, 81R15, 81P45
Taja Yaying, Feyzi Başar
Rocky Mountain J. Math. 52 (3), 1089-1103, (June 2022) DOI: 10.1216/rmj.2022.52.1089
KEYWORDS: sequence space, Pascal matrix, Schauder basis, Köthe duals, ‎matrix mappings, Compact operator, 46A45, 40C05, 46B45, 47B07, 47B37
Yong Zhang
Rocky Mountain J. Math. 52 (3), 1105-1126, (June 2022) DOI: 10.1216/rmj.2022.52.1105
KEYWORDS: supercongruences, Apéry numbers and Apéry polynomials, generalized Domb numbers, Bernoulli numbers and Bernoulli polynomials, Euler numbers and Euler polynomials, 11A07, 11B68, 11E25, 05A10, 11B65, 11B75
Li Zhu
Rocky Mountain J. Math. 52 (3), 1127-1139, (June 2022) DOI: 10.1216/rmj.2022.52.1127
KEYWORDS: Waring–Goldbach problem, Hardy–Littlewood method, 11P05, 11P55
Back to Top